MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA; KNEE COMPONENT
Model Number KTCCNP20
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to infection.Revision njr number: (b)(4), side: l, primary asa: p3- incapacitating systemic disease.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8732930
Report Number3010536692-2019-00844
Device Sequence Number2637209
Product Code HRY
UDI-Device IdentifierM684KTCCNP201
UDI-PublicM684KTCCNP201
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP20
Device Catalogue NumberKTCCNP20
Device Lot Number1585625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date05/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR